# SDR USAA2012121700009

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 66,198 hours, 44,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 12 A/C LEFT (SEATS ABC) EMERGENCY FLOOR LIGHT BRACKET BROKEN.  MAINTENANCE REINSTALLED LIGHT ON SEAT ASSEMBLY.  OK FOR CONTINUED SERVICE.
